Alert archive / Texas / Tornado Warnings in 2007

Tornado Warning 10, NWS Norman, OK

April 13, 2007Baylor County, Knox County, Texas

NWS Norman, OK issued this tornado warning at Apr 13, 2007, 2:12 PM CDT for Baylor County, Knox County, Texas. It was in force for 33 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2007, 2:12 PM CDT (19:12 UTC)
Expired
Apr 13, 2007, 2:45 PM CDT
In force
33 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

Counties Baylor County, TX, Knox County, TX

The radar

The Dyess AFB radar (KDYX), 104 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 2:15 PM CDTHAIL 1.75Goree, TX
Apr 13, 2:31 PM CDTHAIL 1.75Seymour, TXON HWY 82 ON WEST SIDE OF TOWN.
Apr 13, 2:37 PM CDTHAIL 25 Sw Seymour, TX
Apr 13, 2:38 PM CDTTORNADO2 S Seymour, TXSEVERAL STORM CHASERS REPORTED A LARGE TORNADO.
Apr 13, 2:45 PM CDTHAIL 1.754 Sw Seymour, TXAT HWY 277 AND FM 2070

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 12:27 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Sill, OK (KFSI), launched 12:00Z, 7.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Sill, OK at 12:00Z on 2007-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Sill, OK at 12:00Z on 2007-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 447 square meters per square second.19395878Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1491 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
447 m²/s²
0-3 km storm-relative helicity
635 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOUN 131913
TOROUN
TXC023-275-131945-
/O.NEW.KOUN.TO.W.0010.070413T1912Z-070413T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
212 PM CDT FRI APR 13 2007

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  BAYLOR COUNTY IN NORTHERN TEXAS...
  SOUTHEAST KNOX COUNTY IN NORTHERN TEXAS...

* UNTIL 245 PM CDT

* AT 212 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
A   SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST 
DANGEROUS PORTION OF THE STORM WAS LOCATED 6 MILES SOUTHWEST OF 
GOREE...MOVING NORTHEAST AT 35 MPH. VERY LARGE HAIL WILL EXTEND WELL 
NORTH TOWARD BOMARTON AND SEYMOUR.

* LOCATIONS IN THE WARNING INCLUDE BOMARTON...GOREE AND SEYMOUR.

IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

LAT...LON 3342 9961 3336 9955 3341 9907 3370 9921

$$
1 follow-up statement
000 
WWUS54 KOUN 131921
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
218 PM CDT FRI APR 13 2007

TXC023-275-131945-
/O.CON.KOUN.TO.W.0010.000000T0000Z-070413T1945Z/
KNOX TX-BAYLOR TX-
218 PM CDT FRI APR 13 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR BAYLOR
AND KNOX COUNTIES...

AT 218 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST 
DANGEROUS PORTION OF THE STORM WAS LOCATED JUST SOUTHEAST OF 
GOREE...MOVING EAST-NORTHEAST AT 35 MPH. VERY LARGE HAIL WILL EXTEND 
NORTHWARD TOWARD BOMARTON. 

ANOTHER SEVERE STORM WAS LOCATED JUST EAST OF TRUSCOTT DOWN TO JUST 
NORTH OF BENJAMIN. THIS STORM WILL BE CAPABLE OF PRODUCING GOLFBALL 
SIZE HAIL AS IT MOVES NORTHEAST AT 35 MPH AND TOWARD THE GILLILAND 
AREA.


LAT...LON 3379 9986 3336 9955 3341 9907 3382 9936

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 13, 10:44 AM CDT, 3 hours 28 minutes earlier.

Area forecast discussion, Apr 13, 10:44 AM CDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1044 AM CDT FRI APR 13 2007

.UPDATE...
PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA
THIS AFTERNOON. LATEST SURFACE ANALYSIS SHOWS A SFC LOW HAS MOVED
INTO SW/WEST TX AROUND MID- MORNING WITH A WARM FRONT EXTENDING
NORTHEASTWARD INTO WESTERN NORTH TEXAS AND NEAR THE RED RIVER
VALLEY. WESTERN NORTH TEXAS/SW OK AND MAYBE PARTS OF SOUTHERN OK
NEAR THE RED RIVER MAY BE A CONCERN THIS AFTERNOON FOR STRONGER
SEVERE STORMS DEPENDING ON THE LOCATION OF THE WARM FRONT AND
HEATING DESTABILIZING THE ATMOSPHERE. THE SFC LOW IS EXPECTED TO
MOVE ALONG THE FRONT THIS AFTERNOON/EVENING. LOWERED MAX TEMPS A
FEW DEGREES ACROSS PARTS OF NORTHERN AND WESTERN OK. OVERALL REST
OF FORECAST LOOKED GOOD. MADE ADJUSTMENTS TO GRIDS TO SHOW CURRENT
TRENDS. WILL SEND UPDATES SHORTLY.

MAXWELL
&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  52  40  53  35 / 100  70  30   0
HOBART OK         54  36  54  33 /  90  40  10   0
WICHITA FALLS TX  67  43  57  38 /  60  30  10   0
GAGE OK           45  31  51  30 / 100  90  20   0
PONCA CITY OK     46  35  49  31 / 100  90  30   0
DURANT OK         63  46  54  41 /  80  80  20   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...SNOW ADVISORY FROM 7 PM THIS EVENING TO 7 AM CDT SATURDAY FOR
     OKZ004>006-009-010.

TX...NONE.
&&

08/25
Hazardous weather outlook, Apr 13, 12:00 PM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT FRI APR 13 2007

OKZ004>048-050>052-TXZ083>090-141200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CDT FRI APR 13 2007

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS SOUTH OF A LINE EXTENDING FROM CHEYENNE...TO
WATONGA...TO CHANDLER IN OKLAHOMA...AND INCLUDES ALL OF WESTERN
NORTH TEXAS.

TIMING...
STRONG TO SEVERE THUNDERSTORMS WILL INCREASE IN NUMBER DURING THE
DAY...WITH THE STRONGEST THUNDERSTORMS DEVELOPING BY MID-AFTERNOON.
THE THUNDERSTORMS WILL FINALLY DIMINISH LATE THIS EVENING.

IMPACTS...
NUMEROUS STORMS THROUGHOUT THE SLIGHT RISK AREA WILL PRODUCE LARGE
HAIL THAT COULD CAUSE MINOR DAMAGE TO AUTOMOBILES...ROOFTOPS...AND
TENDER VEGETATION. ONE OR TWO OF THE STRONGEST STORMS MAY PRODUCE
HAIL LARGER THAN GOLF BALLS...WHICH MAY CAUSE MODERATE
DAMAGE...INCLUDING BROKEN GLASS ON AUTOMOBILES AND BUILDINGS.

STORMS IN TEXAS AND ALONG THE RED RIVER IN OKLAHOMA ARE EXPECTED TO
BE THE STRONGEST AND MAY PRODUCE WIND GUSTS TO 70 MPH. ISOLATED
TORNADOES ARE POSSIBLE...MAINLY OVER WESTERN NORTH TEXAS AND THE RED
RIVER VALLEY OF SOUTHERN OKLAHOMA.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS UNTIL 10 PM.

DISCUSSION...
AN INTENSE UPPER LEVEL JET STREAM WILL REMAIN OVER THE SOUTHERN
PLAINS TODAY...ANCHORED BY A TROUGH THAT WILL MOVE FROM NEAR EL PASO
TEXAS TO NORTHWEST OKLAHOMA BY MIDNIGHT. AT THE SURFACE...A WARM
FRONT LOCATED SOUTH OF THE RED RIVER WILL MOVE SLIGHTLY NORTHWARD
THIS AFTERNOON. A BROAD LOW LEVEL JET WILL CONTINUE TO RAPIDLY BRING
MOIST AND UNSTABLE AIR INTO THE SLIGHT RISK AREA...WHILE THE UPPER
LEVELS PROVIDE LIFT FOR NEARLY CONTINUOUS DEVELOPMENT OF STRONG TO
SEVERE THUNDERSTORMS. THE VAST MAJORITY OF THESE STORMS WILL BE
ELEVATED ABOVE A LAYER OF STABLE COLD AIR NEAR THE SURFACE...MEANING
THE MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND HEAVY RAIN.
WIND SHEAR OVER THE ENTIRE REGION WILL SUPPORT ROTATING UPDRAFTS
WHICH MAY PRODUCE HAIL AROUND GOLFBALL SIZE.

A CHANCE FOR EVEN MORE SIGNIFICANT STORMS MAY DEVELOP FROM
MID-AFTERNOON INTO THE EVENING OVER WESTERN NORTH TEXAS AND THE RED
RIVER VALLEY OF SOUTHERN OKLAHOMA...SOUTH OF A LINE FROM ALTUS TO
DUNCAN TO ATOKA. THIS AREA WILL BE IN CLOSE PROXIMITY TO THE MAIN
WARM FRONT. THIS WILL MAXIMIZE THE AVAILABLE INSTABILITY...AND BRING
STORM BASES CLOSER TO THE SURFACE. STORMS IN THIS REGION COULD
PRODUCE HAIL LARGER THAN GOLF BALLS...DAMAGING STRAIGHT LINE
WINDS...AND ISOLATED TORNADOES.

THUNDERSTORMS WILL GRADUALLY EXIT THE REGION FROM WEST TO EAST
DURING THE EVENING.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY APR 14.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.

OTHER HAZARDOUS WEATHER...
HAZARDOUS WINTER WEATHER WILL AFFECT PARTS OF THE AREA. A SNOW
ADVISORY IS IN EFFECT FOR FAR NORTHWEST OKLAHOMA. PLEASE REFER TO
THE LATEST VERSION OF THIS PRODUCT FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE AGAIN IN THE FORECAST LATE MONDAY THROUGH TUESDAY.
MOISTURE AND INSTABILITY MAY BE LATE TO RETURN...BUT WITH ANOTHER
STRONG UPPER LEVEL SYSTEM...AN ISOLATED SEVERE STORM CANNOT BE RULED
OUT.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
SATURDAY.

TY/11

In the hours before

Local storm report, Apr 13, 12:15 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1215 PM CDT FRI APR 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     HAIL             2 E ROCKY               35.16N 99.02W
04/13/2007  E1.00 INCH       WASHITA            OK   PUBLIC

0345 AM     HAIL             2 SSE GEARY             35.60N 98.30W
04/13/2007  E1.00 INCH       CANADIAN           OK   PUBLIC

0412 AM     HAIL             MAYFIELD                35.33N 99.88W
04/13/2007  E0.75 INCH       BECKHAM            OK   CO-OP OBSERVER

0415 AM     HAIL             KINGFISHER              35.86N 97.93W
04/13/2007  E0.75 INCH       KINGFISHER         OK   EMERGENCY MNGR

0530 AM     HAIL             ROOSEVELT               34.85N 99.02W
04/13/2007  E0.88 INCH       KIOWA              OK   LAW ENFORCEMENT

0720 AM     HAIL             OAKLAND                 34.10N 96.79W
04/13/2007  E1.75 INCH       MARSHALL           OK   LAW ENFORCEMENT

0720 AM     HAIL             LITTLE CITY             34.08N 96.62W
04/13/2007  E1.75 INCH       MARSHALL           OK   LAW ENFORCEMENT

0720 AM     TSTM WND GST     LITTLE CITY             34.08N 96.62W
04/13/2007  E60 MPH          MARSHALL           OK   LAW ENFORCEMENT

0740 AM     HAIL             5 E HOLLIS              34.69N 99.83W
04/13/2007  E0.75 INCH       HARMON             OK   CO-OP OBSERVER

&&

FM
Local storm report, Apr 13, 12:19 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1219 PM CDT FRI APR 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0116 AM     HAIL             1 S MANGUM              34.86N 99.50W
04/13/2007  M1.00 INCH       GREER              OK   EMERGENCY MNGR

            REPORTED BY EMERGENCY MANAGEMENT.

0118 AM     HAIL             1 NW MANGUM             34.89N 99.52W
04/13/2007  E1.75 INCH       GREER              OK   EMERGENCY MNGR

            REPORTED WEST OF TOWN ON HIGHWAY 9.

0123 AM     HAIL             MANGUM                  34.88N 99.50W
04/13/2007  M0.88 INCH       GREER              OK   STORM CHASER

            HAIL COVERING THE GROUND IN MANGUM

0230 AM     HAIL             2 E ROCKY               35.16N 99.02W
04/13/2007  E1.00 INCH       WASHITA            OK   PUBLIC

0345 AM     HAIL             2 SSE GEARY             35.60N 98.30W
04/13/2007  E1.00 INCH       CANADIAN           OK   PUBLIC

0412 AM     HAIL             MAYFIELD                35.33N 99.88W
04/13/2007  E0.75 INCH       BECKHAM            OK   CO-OP OBSERVER

0415 AM     HAIL             KINGFISHER              35.86N 97.93W
04/13/2007  E0.75 INCH       KINGFISHER         OK   EMERGENCY MNGR

0509 AM     HAIL             ALTUS                   34.64N 99.33W
04/13/2007  E0.88 INCH       JACKSON            OK   AMATEUR RADIO

            HAIL LASTED LESS THAN ONE MINUTE.

0530 AM     HAIL             ROOSEVELT               34.85N 99.02W
04/13/2007  E0.88 INCH       KIOWA              OK   LAW ENFORCEMENT

0720 AM     HAIL             OAKLAND                 34.10N 96.79W
04/13/2007  E1.75 INCH       MARSHALL           OK   LAW ENFORCEMENT

0720 AM     HAIL             LITTLE CITY             34.08N 96.62W
04/13/2007  E1.75 INCH       MARSHALL           OK   LAW ENFORCEMENT

0720 AM     TSTM WND GST     LITTLE CITY             34.08N 96.62W
04/13/2007  E60.00 MPH       MARSHALL           OK   LAW ENFORCEMENT

0740 AM     HAIL             5 E HOLLIS              34.69N 99.83W
04/13/2007  E0.75 INCH       HARMON             OK   CO-OP OBSERVER

&&

FM
Special weather statement, Apr 13, 12:49 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1249 PM CDT FRI APR 13 2007

OKZ028>031-040-042-131815-
POTTAWATOMIE OK-SEMINOLE OK-CLEVELAND OK-MCCLAIN OK-GARVIN OK-
PONTOTOC OK-
1249 PM CDT FRI APR 13 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLEVELAND...GARVIN...
MCCLAIN...PONTOTOC...POTTAWATOMIE AND SEMINOLE COUNTIES.

A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED FROM WAYNE TO 6 MILES
NORTHEAST OF VANOSS AT 1249 PM CDT...MOVING NORTHEAST AT 40 MPH.
SMALL HAIL AND WIND GUSTS NEAR 50 MPH WILL BE POSSIBLE.

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

TY
Special weather statement, Apr 13, 1:08 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
108 PM CDT FRI APR 13 2007

TXZ083-084-087-131830-
HARDEMAN TX-FOARD TX-KNOX TX-
108 PM CDT FRI APR 13 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR FOARD...HARDEMAN AND KNOX
COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 12 MILES NORTHWEST OF
CROWELL TO 12 MILES SOUTHWEST OF TRUSCOTT AT 108 PM CDT...MOVING
NORTHEAST AT 35 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN FOARD...HARDEMAN AND KNOX COUNTIES...INCLUDING THE CITY OF
QUANAH...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Apr 13, 1:38 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
138 PM CDT FRI APR 13 2007

OKZ052-131900-
BRYAN OK-
138 PM CDT FRI APR 13 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BRYAN COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 1 MILE SOUTH OF UTICA AT 138 PM
CDT...MOVING NORTHEAST AT 55 MPH.  SMALL HAIL AND GUSTY WINDS
TO 45 MPH ARE LIKELY

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
Local storm report, Apr 13, 2:05 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
205 PM CDT FRI APR 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 PM     HAIL             1 S MUNDAY              33.43N 99.62W
04/13/2007  E1.00 INCH       KNOX               TX   LAW ENFORCEMENT

&&

JLP

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 1:36 PM CDTSevere Thunderstorm WarningOUNFoard, Knox39 min
Apr 13, 2:17 PM CDTSevere Thunderstorm WarningOUNFoard, Wilbarger43 min
Apr 13, 2:40 PM CDTTornado WarningOUNBaylor35 min
Apr 13, 3:05 PM CDTSevere Thunderstorm WarningOUNArcher, Wichita40 min
Apr 13, 3:16 PM CDTSevere Thunderstorm WarningOUNBaylor29 min
Apr 13, 3:16 PM CDTTornado WarningOUNArcher44 min
Apr 13, 3:46 PM CDTSevere Thunderstorm WarningOUNClay, Wichita44 min
Apr 13, 3:56 PM CDTTornado WarningOUNArcher34 min
Apr 13, 4:30 PM CDTSevere Thunderstorm WarningOUNClay45 min

Nearby

Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.